RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1997, Volume 33, Number 8, Pages 1134–1135 (Mi de9534)  

Short Communications

Complex powers of second-order hypoelliptic operators with constant coefficients in $L_p$-spaces

A. V. Abramyan, V. A. Nogin

Rostov State University

Full text: PDF file (400 kB)

English version:
Differential Equations, 1997, 33:8, 1141–1143

Bibliographic databases:
UDC: 517.983
Received: 20.02.1996

Citation: A. V. Abramyan, V. A. Nogin, “Complex powers of second-order hypoelliptic operators with constant coefficients in $L_p$-spaces”, Differ. Uravn., 33:8 (1997), 1134–1135; Differ. Equ., 33:8 (1997), 1141–1143

Citation in format AMSBIB
\Bibitem{AbrNog97}
\by A.~V.~Abramyan, V.~A.~Nogin
\paper Complex powers of second-order hypoelliptic operators with constant coefficients in $L_p$-spaces
\jour Differ. Uravn.
\yr 1997
\vol 33
\issue 8
\pages 1134--1135
\mathnet{http://mi.mathnet.ru/de9534}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1641497}
\transl
\jour Differ. Equ.
\yr 1997
\vol 33
\issue 8
\pages 1141--1143


Linking options:
  • http://mi.mathnet.ru/eng/de9534
  • http://mi.mathnet.ru/eng/de/v33/i8/p1134

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020